# SDR CA030703013

- Difficulty date: June 18, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Hughes 269C
- Aircraft time: 7,490 hours
- Engine: Lyc HIO360D1A
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: H10360D1A
- Condition: Flamed Out
- Location: Nacelle
- Stage of operation: CR
- How discovered: O
- Nature of condition: D, E
- Precautionary procedure: B, A

## Discrepancy

(CAN) SUDDEN ENGINE FLAMES AND A CONTINUOUS LOSS OF SUBSTANTIAL POWER. EMERGENCY LANDING CARRIED OUT. THE ENGINE IS UNDER INVESTIGATION BY TSB. ADDITIONAL REPORT TO FOLLOW.
